Chin. Phys. B
中国物理B  2012, Vol. 21 Issue (7): 070212    DOI: 10.1088/1674-1056/21/7/070212
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Grammian and Pfaffian solutions as well as Pfaffianization for a (3+1)-dimensional generalized shallow water equation
唐亚宁a, 马文秀b, 徐伟a
a Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China;
b Department of Mathematics and Statistics, University of South Florida, Tampa FL 33620-5700, USA
Grammian and Pfaffian solutions as well as Pfaffianization for a (3+1)-dimensional generalized shallow water equation
Tang Ya-Ninga, Ma Wen-Xiub, Xu Weia
a Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China;
b Department of Mathematics and Statistics, University of South Florida, Tampa FL 33620-5700, USA

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn